# SDR UALA2009070601911

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 59,914 hours, 33,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Faulty
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE REMOVED.  NO SAFETY PIN IN POUCH, PIN NOT STOCKED IN DENVER.  AFTER SLIDE INSTALLED NEED FOREMAN BY BACK.  REMOVED DOOR 1 LEFT DOOR SLIDE.  INSTALLED SAFETY PIN IN POUCH OF SLIDE THAT ARRIVED.  REPLACED AND REMOVED DOOR 1L DOOR SLIDE.
